Alert archive / Delaware / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 28, 2012, 11:47 PM EDT for Sussex County, Delaware. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2012, 11:47 PM EDT (03:47 UTC)
- Expired
- Sep 29, 2012, 12:45 AM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 36 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
756
WWUS81 KPHI 290347
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 PM EDT FRI SEP 28 2012
DEZ003-004-290445-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1147 PM EDT FRI SEP 28 2012
...SHOWERS AND POSSIBLE THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
SUSSEX COUNTY...
AT 1143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND POSSIBLE THUNDERSTORMS 13 MILES SOUTHEAST OF
GEORGETOWN...MOVING NORTHEAST AT 25 MPH. THE SHOWERS AND
THUNDERSTORMS WILL BE NEAR MILLVILLE...LONG NECK AROUND MIDNIGHT...
DEWEY BEACH AND REHOBOTH BEACH AROUND 1215 AM.
VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
LAT...LON 3860 7538 3872 7507 3867 7505 3862 7505
3861 7504 3850 7504 3844 7525 3844 7530
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 28, 9:47 PM EDT, 2 hours earlier.
Area forecast discussion, Sep 28, 9:47 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 947 PM EDT FRI SEP 28 2012 .SYNOPSIS... LOW PRESSURE JUST SOUTH OF LONG ISLAND LATE THIS EVENING WILL SLOWLY SLIDE NORTHEAST TO NEAR BOSTON BY SATURDAY WITH THE TRAILING COLD FRONT ALONG THE MID ATLANTIC COAST SLIDING OFFSHORE BY MORNING. THE FRONT WILL THEN STALL TO OUR IMMEDIATE SOUTH AND EAST WHILE A LARGE MID-LEVEL LOW SETTLES INTO THE GREAT LAKES REGION. THIS FEATURE WILL PROVIDE UNSETTLED CONDITIONS ACROSS OUR REGION THROUGH AT LEAST MONDAY BEFORE LIFTING TO THE NORTHEAST. WEAK HIGH PRESSURE FOLLOWS ON MONDAY. ANOTHER SYSTEM FORMS TO OUR SOUTHWEST AND SLOWLY MOVES INTO THE REGION BY TUESDAY AND WEDNESDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... COOLING NORTHERLY BOUNDARY LAYER FLOW ACROSS NORTHERN NEW JERSEY SHOULD EVENTUALLY SHOVE THE STRATUS SOUTHWARD DURING THE NIGHT. 18Z GFS LOOKS PRETTY GOOD IN GENERAL FOR ITS RAIN AREA...WIDESPREAD SHOWERS FROM ABOUT 20 MI SE OF I95 SEWD THROUGH ABOUT 07Z. RAIN SHOULD BE BRIEFLY HEAVY IN SRN DELAWARE...MAYBE THE FAR SRN PTN OF OUR MD ZONES INTO FAR S NJ. AS FOR THUNDER .. A LOW PROB WITH THE GREATEST THREAT... SUSSEX COUNTY DE NEWD ALONG THE NJ COAST. A TSTM TRACKED GENERALLY NEWD FROM VCNTY MOUNT HOLLY AROUND 715P TWD BELMAR BEFORE FALLING APART. TEMPERATURES WILL FALL INTO THE 50S THROUGH MUCH OF THE AREA WITH SOME UPPER 40S POSSIBLE ACROSS THE POCONOS. TEMPERATURES ALONG THE COAST LINE WILL BE IN THE UPPER 50S TO LOWER 60S OVERNIGHT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... THE MID LEVEL LOW CONTINUES TO DIG DOWN ACROSS THE OHIO VALLEY ON SATURDAY AND THEN STARTS TO RETROGRADE TO THE WEST A BIT THROUGH THE DAY. ENERGY ROTATING AROUND THIS SYSTEM WILL CREATE A FEW SHOWERS, MAINLY ACROSS OUR EASTERN AREAS THROUGH SATURDAY AFTERNOON AND CLEARING A BIT BY SATURDAY EVENING. TEMPERATURES WILL BE SLIGHTLY BELOW TO RIGHT AROUND NORMAL FOR SATURDAY. WHILE IT WON'T BE A CLOUD FREE DAY, THERE SHOULD BE POCKETS OF SUNSHINE ACROSS THE REGION THROUGH THE DAY UNTIL SKIES START TO CLOUD UP AGAIN TOWARD SATURDAY EVENING. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... THE PATTERN THROUGHOUT THE EXTENDED PERIOD REMAINS QUITE UNSETTLED WITH THE GREAT LAKES UPPER LEVEL LOW, STALLED FRONTAL BOUNDARY ACROSS THE WESTERN ATLANTIC, AND POSSIBLE DEVELOPMENT OF ANOTHER MID-LEVEL WAVE MOVING UP FROM THE SOUTHEAST STATES...ALL JAM PACKED INTO 5 DAYS. VERY LITTLE CHANGE IN PRIOR THINKING IN TERMS OF OUR SENSIBLE WEATHER THROUGHOUT MUCH OF THE EXTENDED PERIOD AS SPLIT FLOW ALOFT CONTINUES TO PLAGUE THE REGION. THE FLOW ALOFT DOES NOT ALLOW FOR MUCH PROGRESSION OF ANY OF THE ABOVE MENTIONED SYNOPTIC FEATURES THAT IS UNTIL MORE NORTHERN STREAM ENERGY IS PUMPED INTO THE CLOSED LOW ULTIMATELY LIFTING IT TO OUR NORTHEAST AND PUSHING THE FRONTAL BOUNDARY FURTHER SOUTH BY MONDAY. THEN WEAK HIGH PRESSURE BUILDS IN ON MONDAY FOR A VERY SHORT TIME, WHILE ANOTHER CLOSED MID-LEVEL LOW, EMBEDDED WITHIN THE SOUTHERN STREAM OF THE JET, BEGINS TO OPEN UP AS IT MOVES TOWARDS THE NORTHEAST. THIS LOOKS TO DEVELOP A SURFACE LOW PRESSURE ACROSS THE SOUTHEAST UNITED STATES THAT RIDES ALONG THE PREVIOUSLY STALLED FRONTAL BOUNDARY TO OUR SOUTH AND EAST. SHOWERS LOOK TO INCREASE FROM SOUTH TO NORTH FROM TUESDAY MORNING THROUGH NIGHT. AS THIS SECONDARY MID-LEVEL SHORTWAVE TROUGH OF LOW NEARS OUR REGION IT REALLY BEGINS TO FLATTEN OUT AND GETS SHEARED APART AS A BERMUDA HIGH MOVES RETROGRADES TOWARDS THE WEST ON WEDNESDAY. WITH THE PROXIMITY OF THE SURFACE LOW AND AN ATTENDANT SURFACE BOUNDARY TO US WE SLOWLY CLEAR OUT THE CHANCES FOR RAIN FROM WEST TO EAST LATE WEDNESDAY NIGHT INTO THURSDAY. SURFACE AND MID-LEVEL RIDGING TO OUR SOUTH WILL ALLOW A RETURN FLOW TO SET UP KEEPING A RATHER HUMID AIRMASS IN PLACE FOR THE REMAINDER OF THE LONG TERM PERIOD. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REST OF TONIGHT...MAINLY VFR CIGS BUT LOWERING TO IFR CIGS IS POSSIBLE IF NOT LIKELY AT KABE WITH THOSE IFR CIGS CRUISING SEWD THROUGH KTTN/KACY VERY LATE AT NIGHT AS THE BL FLOW TURNS N AND THEN NW. SHOWERS REMAIN POSSIBLE THROUGH 06Z MAINLY FROM KPHL-KILG SOUTH AND EAST....MAINLY KMIV AND KACY. THEREAFTER...SKIES SHOULD CLEAR FROM SW TO NE AFTER 07Z. FOG MAY BE AN ISSUE AT SEVERAL OF THE TERMINALS LATE, ESPECIALLY AT THOSE WHICH HAVE HAD A BIT OF RAIN TODAY. THE 00Z TAFS OPTED MORE FOR STRATUS IFR CIG RISK RATHER THAN AN IFR/LIFR VSBY. LIGHT WIND TRENDING NORTHERLY. SATURDAY...ANY LEFTOVER BRIEF IFR OR MVFR CONDS IN ST OR FOG TO START THE DAY WILL SHIFT TO VFR SCT-BKN CLOUDS BY FORENOON WITH GRADUAL THINNING OF THE CLOUDS PROBABLE TOWARD 23Z SATURDAY. ITS POSSIBLE THE MODELED INVERSION NEAR 6000 FT MAY TRAP THE CIG MOISTURE AND PERMIT IT TO LINGER BEYOND 00Z SATURDAY EVENING? LIGHT MAINLY NW WIND G UNDER 15 KTS EXPECTED. OUTLOOK... SATURDAY NIGHT...VFR EXPECTED WITH LIGHT WEST WINDS. SUNDAY - SUNDAY NIGHT...MAINLY VFR. MVFR CONDITIONS POSSIBLE AT TIMES IN ISOLATED SHOWERS. MONDAY - VFR. TUESDAY - WEDNESDAY...MVFR OR LOWER CONDITIONS POSSIBLE WITH NUMEROUS SHOWERS AND SOUTHERLY WINDS. && .MARINE... SUB ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE AREA WATERS THROUGH SATURDAY. LOW PRESSURE JUST S OF LONG ISLAND WITH WINDS SHIFTING TO N-NW UNDER 15 KTS. SEAS WILL BE AROUND 2 TO 4 FEET ON THE OCEAN. OUTLOOK... SUB-SCA CONDITIONS EXPECTED ON OUR WATERS SATURDAY NIGHT THROUGH THE START OF THE NEW WEEK. OTHERWISE SEAS WILL BE AROUND 3-4 FEET THROUGH EARLY NEXT WEEK AND LOW PRESSURE TO THE NORTH AND EAST CONTINUES TO WEAKEN THROUGH THE WEEKEND. THE FRONTAL BOUNDARY TO OUR SOUTH WILL REMAIN CLOSE BY TO PROVIDE A GREATER CHANCE OF SHOWERS ON STARTING SUNDAY. WINDS WILL BE ON THE LIGHTER SIDE BUT BEGIN TO INCREASE ON MONDAY AS THEY TURN FROM THE SOUTH TO THE WEST. SEAS LOOK TO INCREASE A BIT ON TUESDAY AS ANOTHER SURFACE LOW PRESSURE SYSTEM FORMS ALONG THE STALLED FRONTAL BOUNDARY TO OUR SOUTH AND EAST AND MOVES UP INTO OUR WATERS BY WEDNESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG/HEAVENER NEAR TERM...DRAG 947 SHORT TERM...DRAG/MEOLA LONG TERM...HEAVENER AVIATION...DRAG/HEAVENER/MEOLA 947 MARINE...DRAG/HEAVENER/MEOLA
Hazardous weather outlook, Sep 28, 3:41 PM EDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EDT FRI SEP 28 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-291945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 341 PM EDT FRI SEP 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-291945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 PM EDT FRI SEP 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 28, 7:23 PM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT FRI SEP 28 2012
NJZ013-019-020-290015-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
723 PM EDT FRI SEP 28 2012
...A THUNDERSTORM WILL MOVE FROM THE MOUNT HOLLY AREA IN BURLINGTON
COUNTY TO THE CREAM RIDGE AND NEW EGYPT AREA IN MONMOUTH AND OCEAN
COUNTIES...
AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR MOUNT HOLLY...OR ABOUT 15 MILES SOUTH OF
TRENTON...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR
COLUMBUS...JOBSTOWN...FIELDSBORO..AND PEMBERTON AROUND 730
PM...WRIGHTSTOWN AND FORT DIX AROUND 740 PM...CROSSWICKS AROUND 745
PM AND MCGUIRE AFB AROUND 750 PM. IT WILL THEN MOVE TO THE CREAM
RIDGE AND NEW EGYPT AREA.
FAIRLY BRIEF BUT HEAVY RAIN WILL FALL FROM THIS STORM. IN EXCESS OF
ONE HALF INCH OF RAIN WILL FALL IN SOME LOCATIONS...WHICH MAY CAUSE
SOME PONDING OF WATER IN POOR DRAINAGE AREAS.
DANGEROUS CLOUD TO GROUND LIGHTNING HAS OCCURRED WITH THIS STORM.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. PLEASE
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WIND GUSTS TO 25 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4004 7422 3994 7486 4009 7486 4013 7482
4012 7478 4016 7471 4017 7466 4014 7462
4014 7459 4018 7461 4025 7429
MPDSpecial weather statement, Sep 28, 8:15 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 PM EDT FRI SEP 28 2012
NJZ013-014-019-020-290115-
EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
WESTERN MONMOUTH NJ-
815 PM EDT FRI SEP 28 2012
...A THUNDERSTORM WILL LIFT FROM THE NEW EGYPT AND CREAM RIDGE AREA
OF OCEAN AND MONMOUTH COUNTIES FURTHER INTO MONMOUTH COUNTY...
AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM ABOUT 15 MILES SOUTHEAST OF TRENTON...MOVING NORTHEAST
AT 20 MPH. THE THUNDERSTORM WILL MOVE THROUGH THE CREAM RIDGE AND
NEW EGYPT AREAS AND SIX FLAGS THEME PARK AROUND 815 PM... CLARKSBURG
AND JACKSONS MILLS AROUND 830 PM...WEST FREEHOLD AND ADELPHIA AROUND
845 PM...AND EAST FREEHOLD AND FREEHOLD AROUND 900 PM.
FAIRLY BRIEF BUT HEAVY RAIN WILL FALL FROM THIS STORM. IN EXCESS OF
ONE HALF INCH OF RAIN WILL FALL IN SOME LOCATIONS...WHICH MAY CAUSE
SOME PONDING OF WATER IN POOR DRAINAGE AREAS.
DANGEROUS CLOUD TO GROUND LIGHTNING WAS OCCURRING WITH THIS STORM.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. PLEASE
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WIND GUSTS TO 25 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4001 7456 4016 7467 4014 7462 4014 7459
4019 7461 4019 7457 4022 7454 4023 7450
4025 7448 4027 7440 4037 7430 4043 7420
4021 7403
MPDSpecial weather statement, Sep 28, 10:30 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 PM EDT FRI SEP 28 2012
DEZ003-004-NJZ024-290330-
ATLANTIC COASTAL CAPE MAY NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-
1030 PM EDT FRI SEP 28 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CAPE MAY AND SUSSEX
COUNTIES...
AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 10 MILES SOUTHEAST OF GEORGETOWN...
MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR LONG
NECK...MILLVILLE AROUND 1045 PM...DEWEY BEACH...REHOBOTH BEACH
AROUND 1100 PM...CAPE MAY POINT AROUND 1115 PM AND CAPE MAY AROUND
1130 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. IN ADDITION...
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS.
LAT...LON 3845 7559 3845 7564 3849 7571 3861 7571
3884 7521 3879 7515 3879 7511 3892 7497
3895 7498 3904 7479 3899 7478 3893 7487
3892 7497 3881 7508 3861 7504 3845 7504
3844 7508
HAYESSpecial weather statement, Sep 28, 11:39 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1139 PM EDT FRI SEP 28 2012
NJZ012-013-015-019-020-PAZ069-290445-
BUCKS PA-MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
WESTERN MONMOUTH NJ-
1139 PM EDT FRI SEP 28 2012
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT MERCER...
BUCKS...MIDDLESEX...BURLINGTON...MONMOUTH AND OCEAN COUNTIES...
AT 1138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 10 MILES SOUTHEAST OF
TRENTON...MOVING NORTHEAST AT 20 MPH. THE SHOWERS WILL BE NEAR
MERCERVILLE-HAMILTON SQUARE...LAWRENCEVILLE AROUND 1145 PM...
ALLENTOWN...CREAM RIDGE...WOODRUFF AROUND 1150 PM...IMLAYSTOWN...
WINDSOR...EDINBURG AROUND 1155 PM...PRINCETON JUNCTION AND PRINCETON
AROUND MIDNIGHT.
VERY HEAVY RAIN WILL FALL FROM THE SHOWERS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
LAT...LON 4022 7407 3988 7467 4023 7495 4039 7466
4038 7461 4042 7458 4044 7453 4050 7446
4059 7431 4051 7425 4047 7425 4045 7420
4027 7406
HAYESSpecial weather statement, Sep 28, 11:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 PM EDT FRI SEP 28 2012
DEZ003-004-290445-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1147 PM EDT FRI SEP 28 2012
...SHOWERS AND POSSIBLE THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
SUSSEX COUNTY...
AT 1143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND POSSIBLE THUNDERSTORMS 13 MILES SOUTHEAST OF
GEORGETOWN...MOVING NORTHEAST AT 25 MPH. THE SHOWERS AND
THUNDERSTORMS WILL BE NEAR MILLVILLE...LONG NECK AROUND MIDNIGHT...
DEWEY BEACH AND REHOBOTH BEACH AROUND 1215 AM.
VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
LAT...LON 3860 7538 3872 7507 3867 7505 3862 7505
3861 7504 3850 7504 3844 7525 3844 7530
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 8:15 PM EDT | Special Weather Statement | PHI | Monmouth | 60 min |
| Sep 28, 11:39 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 66 min |
| Sep 29, 12:24 AM EDT | Special Marine Warning | PHI | 66 min |
Nearby
Special Weather Statements in Delaware, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.